# SDR DALA2019072504412

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,734 hours, 14,552 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 1804 FLIGHT 2341 PERFORMED ATB DUE TO L HYD QTY EICAS MESSAGE. CORRECTIVE ACTION: CHECKED FOR LEAKS FOUND L QUANTITY FLUCTUATING. DISPATCHED L HYD QTY PER MEL. REPLACED LEFT SYSTEM HYDRAULIC TRANSMITTER. MCO/PLACARD REMOVED. SYSTEM OPERATION IS NORMAL
